Mathematical Research Letters

Volume 8 (2001)

Number 5

Almost continuous extension for taut foliations

Pages: 637 – 640

DOI: http://dx.doi.org/10.4310/MRL.2001.v8.n5.a5

Author

Danny Calegari (Harvard)

Abstract

A taut foliation ${\mathscr F}$ of a hyperbolic $3$–manifold $M$ has the continuous extension property for leaves in almost every direction; that is, for each leaf $\lambda$ of $\til{{\mathscr F}}$ and almost every geodesic ray $\gamma$ in $\lambda$ the limit of $\gamma$ in $\til{M}$ is a well–defined point in the ideal boundary of $\til{M} = {{\hbox{\anyt H}}}^3$.

Full Text (PDF format)